# SDR 95ZZZX1209

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3581C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052091
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Condition: Failed
- Location: Nr 1,2,3 Cyls
- Part time: 4,998 hours
- Stage of operation: CL
- Nature of condition: E, R, K
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, RIGHT ENGINE BECAME VERY ROUGH.  ENGINE WAS FEATHERED, AIRCRAFT RETURNED TO AIRPORT AND LANDED.  INSPECTION FOUND CONNECTING ROD CAPS HAD SEPARATED FROM NR 1, NR 2, AND NR 3 RODS.  CONNECTING ROD PENETRATED BOTH BOTTOM AND TOP OF ENGINE CASE.
